# SDR UIEA2018112102655

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,545 hours, 14,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Prv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV STATUS MESSAGE ( PERFORMED BITE TEST ON AIR FLOW BITE MODULE. NO FAULT NOTED, MESSAGE CLEARED PER FIM 36-10 FAULT TREE 847 BITE 36-20 FAULT TREE 804 )
